# SDR 98ZZZX1856

- Difficulty date: February 24, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N252BS
- Make and model: Mooney M20K
- Aircraft serial: 251107
- Engine: Cont TSIO360MB
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Intake Tube
- Part number: 649263
- Condition: Cracked
- Location: Nr 3
- Part time: 554 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTAKE TUBE CRACKED AT FLANGE.  SUBMITTER STATED RESEARCH OF AIRCRAFT RECORDS DETERMINED THIS WAS THE THIRD INDUCTION TUBE IN THIS LOCATION THAT HAD CRACKED IN 1,100 HOURS.  PART MISALIGNED WITH INDUCTION PLENUM.
